Ask Erowid

Ask a Question


Find an answer:

View By Category

Search Ask Erowid
Search Vaults


Enter a keyword in the search field above to look up a question or answer on a specific topic.

Off-Site Psychoactive Question Resources
  Ask Dr Shulgin

Resources at Erowid
  Plants & Drugs
  Freedom & Law
  Mind & Spirit
  Arts & Sciences
  Library / Bookstore
  What's New
  About Erowid
  .
Q: Is there a negative effect on a fetus if the mother consumes ghb during pregnacy? Does ghb cause skin irritations? What are the long term effects of consumption of ghb?

A: Generally, it is not a good idea to subject a developing fetus to any unneccessary drug. I have not read or heard of any studies that investigated the teratogenic effects (toxic to a developing fetus) of GHB. It would not be good to find out the hard way.



As for skin irritation, I have not heard of this as a symptom of GHB use, although it may be possible that the excess salt ions (Na or K) may be dehydrating to you and your skin is reacting. Make sure to keep yourself hydrated while ingesting GHB.



The long term effects of regular GHB use are not really known. Please peruse the GHB Vault for more information.

Asked By : Leslie Edmondson
Answered By : erowid
Published Date : 6 / 5 / 1999
Last Edited Date : 7 / 7 / 2004
Question ID : 21

Categories: [ GHB ] [ Health ] [ Pregnancy ]



Ask Erowid v1.7 - Jul, 2005

(content and html © the Vaults of Erowid. Please ask permission before publicly reproducing.)